2019
Том 71
№ 11

All Issues

Glazunov N. M.

Articles: 2
Article (Russian)

On Moduli Spaces, Equidistribution, Estimates, and Rational Points of Algebraic Curves

Glazunov N. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 9. - pp. 1174-1183

We consider the moduli spaces of hyperelliptic curves, Artin–Schreier coverings, and some other families of curves of this type over fields of characteristic p. By using the Postnikov method, we obtain expressions for the Kloosterman sums. The distribution of angles of the Kloosterman sums was investigated on a computer. For small prime p, we study rational points on curves y 2 = f(x). We consider the problem of the accuracy of estimates of the number of rational points of hyperelliptic curves and the existence of rational points of curves of the indicated type on the moduli spaces of these curves over a prime finite field.

Article (Ukrainian)

On n-dimensional commutative formal groups over the ring of integers of a field of p-adic numbers

Glazunov N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 352—355